MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARCADIS VARIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHCARE GMBH-AT ARCADIS VARIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 10143406
Medical Device Problem Codes No Device Output (1435); Radiation Output Problem (4026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the arcadis varic gen 2 mobile x-ray system.The user reported that they had to remove the mains power cable in order to stop fluoroscopy.As a result, patient treatment was terminated.We are unaware of any impact to the state of health of the patient or any user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation was performed on expert discussions (considering complaint description, cs (customer service) reports, system history, system log files, cc-part analysis).The hand switch on the concerned unit was exchanged as part of the service activity.The error mentioned in the complaint has not reoccurred since the part replacement.The returned hand switch was examined in detail and showed no defect.The spare parts consumption of the hand switch was checked.Any accumulation of faults or even a possible general fault that would require corrective action of the installed base could not be determined.Furthermore, the investigation of the received dose reports revealed, the applied dose levels were in accordance with the system settings and imaging conditions, as well as the applicable regulatory requirements.No accidental radiation occurrence (aro) case even in the worst-case scenario could be identified.The problem claimed by the customer could not be confirmed by the investigation.However, it is difficult to recreate the situation described.In general, the customer is informed about active radiation release as the x-ray lamp flashes/illuminates, depending on configuration, and live x-ray images are displayed on the screen.

Brand Name
ARCADIS VARIC GEN 2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key16750136
Report Number3004977335-2023-69209
Device Sequence Number14309905
Product Code OXO
UDI-Device Identifier04056869009018
UDI-Public04056869009018
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143406
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date06/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown